MathSciNet Relay Station
MathSciNet bibliographic data
MR1709148 (2001g:65134) 65N12
Bramble, James H.; Zhang, Xuejun Uniform convergence of the multigrid $V$-cycle for an anisotropic problem. Math. Comp. 70 (2001), no. 234, 453–470.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement